On elementary logics for quantitative dependencies

Show full item record




Hannula , M , Hirvonen , M & Kontinen , J 2022 , ' On elementary logics for quantitative dependencies ' , Annals of Pure and Applied Logic , vol. 173 , no. 10 , 103104 . https://doi.org/10.1016/j.apal.2022.103104

Title: On elementary logics for quantitative dependencies
Author: Hannula, Miika; Hirvonen, Minna; Kontinen, Juha
Contributor organization: Department of Mathematics and Statistics
Date: 2022-12
Language: eng
Number of pages: 21
Belongs to series: Annals of Pure and Applied Logic
ISSN: 0168-0072
DOI: https://doi.org/10.1016/j.apal.2022.103104
URI: http://hdl.handle.net/10138/349864
Abstract: We define and study logics in the framework of probabilistic team semantics and over metafinite structures. Our work is paralleled by the recent development of novel axiomatizable and tractable logics in team semantics that are closed under the Boolean negation. Our logics employ new probabilistic atoms that resemble so-called extended atoms from the team semantics literature. We also define counterparts of our logics over metafinite structures and show that all of our logics can be translated into functional fixed point logic implying a polynomial time upper bound for data complexity with respect to BSS-computations.(c) 2022 The Author(s). Published by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/).
Subject: Probabilistic team semantics
Dependence logic
Conditional independence
Metafinite structures
111 Mathematics
Peer reviewed: Yes
Rights: cc_by
Usage restriction: openAccess
Self-archived version: publishedVersion

Files in this item

Total number of downloads: Loading...

Files Size Format View
1_s2.0_S0168007222000197_main.pdf 494.1Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record